Mathematische Zeitschrift

, Volume 257, Issue 1, pp 7–12

Nonnegative curvature and cobordism type


DOI: 10.1007/s00209-006-0092-1

Cite this article as:
Dessai, A. & Tuschmann, W. Math. Z. (2007) 257: 7. doi:10.1007/s00209-006-0092-1


We show that in each dimension n = 4k, k≥ 2, there exist infinite sequences of closed simply connected Riemannian n-manifolds with nonnegative sectional curvature and mutually distinct oriented cobordism type.


Nonnegative curvature Cobordism type Finiteness theorems 

Mathematics Subject Classification (2000)

Primary 53C20 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2006

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of FribourgFribourgSwitzerland
  2. 2.Department of MathematicsUniversity of KielKielGermany

Personalised recommendations